# SDR REXA2019112601666

- Difficulty date: October 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Ground Stud
- Part number: CC670129422
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF. EO R53582. WEAR ON LOW PRESSURE GROUND CONNECTION PLATE. (SM)(FUS).                                                             
WEAR ON LOW PRESSURE GROUND CONNECTION PLATE WAS BLENDED OUT AND EVALUATED PER REO 670-53-61-1382 REV.A
